# SDR FDEA2020061981270

- Difficulty date: June 18, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 89,192 hours, 32,001 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEVEL 2 HYD 3 FAIL SYSTEM DOWN TO 0.1 GALLONS.  COMPLED WITH QRH PROCEDURES AND EMERGENCY/MANUAL  GEAR EXTENSION.   REMOVED DAMAGED SECTION OF HYDRAULIC LINE AND REPAIRED IAW AMM 20-10-01-2. RESET LANDING GEAR EMERGENCY EXTENSION HANDLE IAW AMM  32-32-01-2.
